RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 338–342 (Mi dan44175)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICAL PHYSICS

Anisotropic solutions of a nonlinear Boltzmann equation for Maxwell molecules

V. V. Vedenyapin

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (590 kB)

Bibliographic databases:
UDC: 533.70
Presented: А. Н. Тихонов
Received: 31.07.1980

Citation: V. V. Vedenyapin, “Anisotropic solutions of a nonlinear Boltzmann equation for Maxwell molecules”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 338–342

Citation in format AMSBIB
\Bibitem{Ved81}
\by V.~V.~Vedenyapin
\paper Anisotropic solutions of a nonlinear Boltzmann equation for Maxwell molecules
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 338--342
\mathnet{http://mi.mathnet.ru/dan44175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0605930}


Linking options:
  • http://mi.mathnet.ru/eng/dan44175
  • http://mi.mathnet.ru/eng/dan/v256/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bobylev, “Exact solutions of the nonlinear Boltzmann equation and the theory of relaxation of a Maxwellian gas”, Theoret. and Math. Phys., 60:2 (1984), 820–841  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Vedenyapin, “Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann's $H$-function”, Russian Math. Surveys, 43:1 (1988), 193–219  mathnet  crossref  mathscinet  zmath  adsnasa
    3. A. V. Mishchenko, D. Ya. Petrina, “Linearization and exact solutions of a class of Boltzmann equations”, Theoret. and Math. Phys., 77:1 (1988), 1096–1109  mathnet  crossref  mathscinet  zmath  isi
    4. A. Sakabekov, “Initial-boundary value problems for the Boltzmann system of moment equations in an arbitrary approximation”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 57–76  mathnet  crossref  mathscinet  zmath  isi
    5. V. D. Gordevskii, “An approximate two-flow solution to the Boltzmann equation”, Theoret. and Math. Phys., 114:1 (1998), 99–108  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. D. Gordevskii, “Biflow distribution with screw modes”, Theoret. and Math. Phys., 126:2 (2001), 234–249  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:40
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020